# SDR QXEA2009022300137

- Difficulty date: February 19, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,935 hours, 14,501 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926WB98SN
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - AFTER GEAR RETRACTION "PROX SYSTEM" CAUTION MSG AND "PROX SYSTEM FAULT 2" STATUS MSG CAME ON.  RETURNED TO FIELD IN PDX.  PRIOR TO LANDING BOTH MSG'S WENT OUT LANDING WT WAS 65000 LBS.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE CONNECTOR, FOUND CONTAMINATED WITH SKYDROL, C/W OPERATIONAL TEST OF GEAR RETRACT AND EXTENSION CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
